# SDR USAA20100427BA014

- Difficulty date: April 24, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 0323
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Ac System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PHL - FLT 719  FCO TO PHL.  THE CABIN CREW, AND SEVERAL PASSENGERS, EXPERIENCED DISCOMFORT DUE TO APPARENT "DUSTY" AIR FLOW FROM A/C AIR SYSTEM.  THE FLIGHT CONTINUED TO PHL WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED ALL EIGHT CABIN RECIRC FILTERS.  FOUND VERY DIRTY.
